The series of fuzzified fuzzy bezier curve

Rozaimi Zakaria, and Abd Fatah Wahab, and R. U.Gobithaasan, (2016) The series of fuzzified fuzzy bezier curve. Jurnal Teknologi, 78 (2-2). pp. 103-107. ISSN 0127-9696

[img]
Preview
Text
The_series_of_fuzzified_fuzzy_bezier_curve.pdf

Download (39kB) | Preview
[img] Text
The series of fuzzified fuzzy bezier curve.pdf

Download (419kB)

Abstract

This paper discusses about the series of fuzzified Bezier curves. This series of fuzzified Bezier curves constructed based on the fuzzy set theory especially fuzzy number concepts. The series of fuzzified represented by the alpha-cut of fuzzy number with various values of alpha. Then, the results were blended with Bezier curve function to produce the series of fuzzified fuzzy Bezier curves.

Item Type: Article
Uncontrolled Keywords: Alpha-cut operation, Bezier curve, Fuzzification, Fuzzy number
Subjects: Q Science > QA Mathematics
Divisions: SCHOOL > Biotechnology Research Institute (BRI)
Depositing User: ADMIN ADMIN
Date Deposited: 12 Aug 2016 03:19
Last Modified: 19 Oct 2020 13:35
URI: http://eprints.ums.edu.my/id/eprint/13871

Actions (login required)

View Item View Item